# SDR 02FDEA00458

- Difficulty date: July 2, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 33,196 hours, 5,714 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP O/B HINGE REAR SPAR BEAM LOWER O/B HOLE FOUND CORRODED.  REMOVED AND REPLACED HINGE PER CMM 57-44-09 FIG 401.
